# SDR AALA201911189012

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,558 hours, 25,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 17 ABC EMERGENCY LIGHT INOPERABLE. MAINTENANCE FOUND PLUG LOOSE AND SEATED PLUG PER AMM 23-73-46 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
